# SDR HNAA2019010400007

- Difficulty date: December 15, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 43,761 hours, 40,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HVY CHK MAINTENANCE FOUND LT NR 1 OMEGA BEAM REPAIR AT FR 20 CORRODED. ACTION TAKEN: REPLACED LT NR 1 OMEGA BEAM REPAIR AT FR 20 IAW SRM 53-00-10.
